# SDR ZZDA2010634

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING SEAT 18F, LIGHT WORKS OK.  INSTALLED LENS COVER ON EMERGENCY EXIT AT SEAT 18F, REF AMM 33-51-01.
